# SDR QXEA2022103100313

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 24,018 hours, 26,047 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Obstructed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAVATORY COMPARTMENT WASTE CONTAINER FORE EXTINGUISHER DISCHARGE TUBES ARE BLOCKED BY SEALANT. CLEARED DISCREPANCY.
